MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW CASSETTE/TUBE SET; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW CASSETTE/TUBE SET
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a shoulder arthroscopy, an error message appeared with the dual console.Too much fluid entered the patient/shoulder too quickly.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully by changing to an open procedure.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6: the complaint allegation cannot be confirmed due to the inability to replicate the reported failure through functional testing.One unpackaged ar-6430 outflow tube set was received for investigation.The device was unable to be fully decontaminated and was evaluated via attachments.Visual evaluation of the attached photos noted no apparent issues with the ar-6430 outflow tube set.Functional testing was not performed due to the biocontamination hazard risk.The most likely cause for the reported failure can be attributed to use error due to incorrect connection of the main pump tubing during setup, likely the green and clear connectors were reversed on the pump.

Brand Name
DW OUTFLOW CASSETTE/TUBE SET
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22289300
Report Number1220246-2025-02549
Device Sequence Number18375278
Product Code HRX
UDI-Device Identifier00888867039322
UDI-Public(01)00888867039322(11)211215(17)261130(10)NB
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDW OUTFLOW CASSETTE/TUBE SET
Device Catalogue NumberAR-6430
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown